# SDR USAA2014061600016

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 36,582 hours, 24,195 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 1663214301
- Part serial: 80227
- Condition: Faulty
- Location: Pitot Heat
- Part time: 67,005 hours, 32,428 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CAPTAIN'S PITOT HEAT INOPERATIVE AFTER DEPARTING.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  R & R THE NR 1 PROBE HEAT COMPUTER IAW 30-31-34-401.
